Alert archive / Indiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 433, NWS Paducah, KY

September 25, 20124 counties in Indiana

NWS Paducah, KY issued this severe thunderstorm warning at Sep 25, 2012, 5:51 AM CDT for 4 counties in Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 25, 2012, 5:51 AM CDT (10:51 UTC)
Expired
Sep 25, 2012, 6:15 AM CDT
In force
24 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Gibson County, IN, Posey County, IN, Vanderburgh County, IN, Warrick County, IN

The radar

The Evansville,IN radar (KVWX), 23 km from the middle of the area, began a volume at 10:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 10.9 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2990 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

271 
WUUS53 KPAH 251051
SVRPAH
INC051-129-163-173-251115-
/O.NEW.KPAH.SV.W.0433.120925T1051Z-120925T1115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
551 AM CDT TUE SEP 25 2012

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GIBSON COUNTY IN SOUTHWEST INDIANA...
  NORTHEASTERN POSEY COUNTY IN SOUTHWEST INDIANA...
  NORTHERN VANDERBURGH COUNTY IN SOUTHWEST INDIANA...
  WEST CENTRAL WARRICK COUNTY IN SOUTHWEST INDIANA...

* UNTIL 615 AM CDT.

* AT 547 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR
  CYNTHIANA...OR 10 MILES SOUTHWEST OF FORT BRANCH...MOVING EAST     
  AT 40 MPH. THIS STORM IS MOVING ALONG INTERSTATE 64. THIS STORM    
  HAS ALREADY HAD A HISTORY OF PRODUCING HAIL UP TO NICKEL SIZE IN   
  WHITE COUNTY ILLINOIS.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  HAUBSTADT...DARMSTADT AND ELBERFELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3824 8732 3804 8732 3808 8775 3820 8776
TIME...MOT...LOC 1050Z 273DEG 34KT 3815 8768
WIND...HAIL <50MPH 1.00IN

$$
2 follow-up statements
953 
WWUS53 KPAH 251059
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
559 AM CDT TUE SEP 25 2012

INC129-251109-
/O.CAN.KPAH.SV.W.0433.000000T0000Z-120925T1115Z/
POSEY IN-
559 AM CDT TUE SEP 25 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN POSEY COUNTY IN
SOUTHWEST INDIANA IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3821 8769 3824 8732 3804 8732 3807 8769
TIME...MOT...LOC 1059Z 273DEG 34KT 3815 8757

$$

INC051-163-173-251115-
/O.CON.KPAH.SV.W.0433.000000T0000Z-120925T1115Z/
VANDERBURGH IN-GIBSON IN-WARRICK IN-
559 AM CDT TUE SEP 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
WARRICK...SOUTHEASTERN GIBSON AND NORTHERN VANDERBURGH COUNTIES IN
SOUTHWEST INDIANA UNTIL 615 AM CDT...

AT 556 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR
HAUBSTADT...OR 7 MILES SOUTH OF FORT BRANCH...MOVING EAST AT 40 MPH.

LAT...LON 3821 8769 3824 8732 3804 8732 3807 8769
TIME...MOT...LOC 1059Z 273DEG 34KT 3815 8757
WIND...HAIL <50MPH 1.00IN

$$
787 
WWUS53 KPAH 251108
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
608 AM CDT TUE SEP 25 2012

INC051-163-173-251115-
/O.CON.KPAH.SV.W.0433.000000T0000Z-120925T1115Z/
VANDERBURGH IN-GIBSON IN-WARRICK IN-
608 AM CDT TUE SEP 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
WARRICK...SOUTHEASTERN GIBSON AND NORTHEASTERN VANDERBURGH COUNTIES
IN SOUTHWEST INDIANA UNTIL 615 AM CDT...

AT 605 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR
HAUBSTADT...OR 8 MILES SOUTHEAST OF FORT BRANCH...MOVING EAST AT 40
MPH.

LAT...LON 3806 8760 3822 8759 3824 8732 3804 8732
TIME...MOT...LOC 1108Z 273DEG 34KT 3814 8748
WIND...HAIL <50MPH 1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 3:53 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Sep 25, 3:53 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
353 AM CDT TUE SEP 25 2012

.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 352 AM CDT TUE SEP 25 2012

WARM ADVECTION HAS TOUCHED OFF CONVECTION ALL ACROSS NORTHERN
MISSOURI AND SOUTHWARD TO JUST EAST OF THE ST LOUIS METRO AS OF
08Z. MOST MODEL GUIDANCE...IN RESPONSE TO A VEERING LOW-LEVEL
JET...INDICATES THAT THIS ACTIVITY WILL BUILD TO THE SOUTH AS IT
MOVES EAST THIS MORNING. WOULD EXPECT SOLID ACTIVITY TO AT LEAST
MAKE IT AS FAR SOUTH AS THE I-64 CORRIDOR...AND POSSIBLY TO
NORTHWEST KENTUCKY AROUND SUNRISE. THE MAIN CONCERN THIS MORNING
WILL BE LOCALLY HEAVY RAINFALL.

THE ACTIVITY SHOULD BE RATHER PROGRESSIVE IN OUR AREA...BUT PERHAPS
NOT SO MUCH SO TO OUR NORTH. WOULD EXPECT ACTIVITY TO BE EAST OF
THE AREA BY LATE MORNING...LEAVING THE AREA DRY FOR AT LEAST THE
FIRST HALF OF THE AFTERNOON. MORE CONVECTIVE DEVELOPMENT IS
EXPECTED LATE THIS AFTERNOON AND THIS EVENING NEAR THE CONVECTIVE
BOUNDARY LAID OUT BY THIS MORNINGS CONVECTION...WHICH SHOULD BE
ALONG OUR NORTHERN BORDER IF NOT NORTH OF US COMPLETELY. TRIED TO
SHOW A WEST TO EAST TRANSLATION OF LIKELY POPS THROUGH THE
EVENING.

FOR LATE TONIGHT THROUGH WEDNESDAY NIGHT...THE DETAILS BECOME
RATHER SKETCHY. A WEAK COLD FRONT IS FORECAST TO DROP INTO THE
NORTHERN HALF OF THE AREA LATE WEDNESDAY AND HANG UP OVER THE AREA
WEDNESDAY NIGHT. THE EMPHASIS FOR HIGHER POPS WILL BE CLOSER TO
THIS FRONT. NOT SURE IF THE SOUTHERN THIRD OF THE AREA WILL GET WET
AT ALL...BUT LIKELY NOT BEFORE LATE WEDNESDAY WHEN THE FRONT IS
EXPECTED TO COME CLOSE.

FOR THURSDAY...GUIDANCE REALLY DIVERGES WITH THE HANDLING OF THE
FRONT. SOME PUSH IT SOUTH...WHILE SOME TAKE IT BACK NORTH. THE
SYNOPTIC FEATURES ARE SUBTLE...SO CONFIDENCE IS TOO LOW TO CHOOSE
ONE OVER THE OTHER. ENDED UP BREAKING OUT THE BROAD BRUSH AND
PLASTERED 40 POPS OVER THE ENTIRE AREA.

THE NAM CONTINUES TO ADVERTISE LOWER 90S IN THE SOUTH TODAY AND
WEDNESDAY. THE WARMTH WILL BE MODULATED BY CONVECTION AND
ASSOCIATED CLOUD COVER THROUGH THE PERIOD. GENERALLY WENT AT OR A
DEGREE OR TWO ABOVE GUIDANCE FOR HIGHS TODAY AND WEDNESDAY. LOWS
WILL BE QUITE MILD...ABOUT 25 DEGREES WARMER THAN THE LAST TWO
MORNINGS. THE LACK OF CONFIDENCE IN THE LOCATION OF THE FRONT ON
THURSDAY WILL MAKE THURSDAYS HIGHS DIFFICULT TO CALL. JUST STAYED
CLOSE TO CONSENSUS AT THIS TIME.

.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 352 AM CDT TUE SEP 25 2012

MODEL INCONSISTENCIES STILL CONTINUE TO PLAGUE US THIS MORNING.
MODELS HAVE DECENT RUN TO RUN CONSISTENCY BUT FROM MODEL TO
MODEL...THERE IS NOT MUCH BUT IT DOES SEEM TO BE IMPROVING SOMEWHAT.
THE 12Z/00Z ECMWF STILL PUSH A FRONTAL BOUNDARY SOUTH ACROSS THE AREA
THURSDAY INTO THURSDAY NIGHT...WITH HIGH PRESSURE NOSING INTO OUR
AREA. IN FACT...THE ECMWF PUSHES IT SO FAR SOUTH THAT IT DEPICTS
THURSDAY NIGHT AS BEING MAINLY DRY...ALTHOUGH SOME LINGERING PRECIP
MAY BE POSSIBLE IN THE FAR EAST IN THE EVENING...DUE TO A DEPARTING
SHORTWAVE. THE 00Z GFS CONTINUES ITS SCENARIO OF PUSHING THE FRONT
NORTH OF THE AREA THURSDAY INTO THURSDAY NIGHT. IT CONTINUES TO HINT
AT THE POSSIBILITY OF SOME CONVECTION OVER THE EXTREME NORTHERN
COUNTIES THURSDAY NIGHT INTO FRIDAY MORNING...CLOSEST TO THE FRONT.

MEANWHILE...BOTH MODELS ARE ACTUALLY PICKING UP ON A SMALL
DISTURBANCE IN THE CENTRAL PLAINS (WHICH ORIGINATES IN THE ROCKIES
EARLIER IN THE WEEK) ON THURSDAY NIGHT...WHICH MOVES EASTWARD TOWARD
THE AREA WITH TIME. THE 12Z ECMWF WEAKENED THIS FEATURE AS IT BECAME
ABSORBED IN THE SLIGHT NORTHWEST FLOW OVER THE REGION. THE 00Z GFS
AND THE NEW 00Z ECMWF ARE MORE ROBUST WITH THE WAVE AND TRY TO
GENERATE PRECIP...MAINLY FROM FRIDAY AFTERNOON THROUGH SATURDAY
MORNING. SO THERE IS FINALLY SOME MODEL CONSISTENCY WORTHY OF SOME
ATTENTION.

AS HAS BEEN THE CASE FOR THE LAST SEVERAL DAYS NOW...THE WEEKEND
CONTINUES TO BE THE LARGEST QUESTION MARK OF THE EXTENDED.
HOWEVER...THE 00Z RUN OF THE GFS AND ECMWF HAVE ACTUALLY TRIED TO
COME INTO BETTER AGREEMENT. THE 00Z ECMWF SHOWS A FAIRLY STRONG
UPPER LOW DROPPING DOWN FROM CANADA AND INTO THE GREAT LAKES
REGION/UPPER MIDWEST OVER THE WEEKEND. ANOTHER LOBE OF ENERGY
ROTATES AROUND THIS UPPER LOW LATE SUNDAY NIGHT AND INTO MONDAY JUST
TO OUR WEST...WHICH SHIFTS SOUTH WITH TIME.

THE 00Z GFS ATTEMPTS TO DO SOMETHING SIMILAR. IT DEPICTS A LOBE OF
ENERGY MIGRATING SOUTH ACROSS THE GREAT LAKES AND BECOMING A CLOSED
LOW OVER THE CHICAGOLAND AREA BY 00Z SUN. THIS LOW MIGRATES
SOUTHWESTWARD AND ENDS UP NEAR MEMPHIS BY 12 MONDAY...WHERE IT SITS
AND SPINS A WHILE. THEREFORE...FOR SATURDAY NIGHT AND
BEYOND...PRECIPITATION CHANCES BECOME REAL IFFY. THE 00Z ECMWF DOES
NOT INDICATE A LOT OF MOISTURE TO WORK WITH...AND THE 00Z GFS WOULD
SAY MAYBE WESTERN KY HAS THE BEST CHANCES RIGHT NOW. WILL GO WITH
LOW END POPS FOR THIS PERIOD.

AS FAR AS TEMPERATURES...LOOKS LIKE WE WILL LIKELY DROP BACK INTO
THE 70S FOR THE EXTENDED PERIOD AS NORTHERLY FLOW TAKES OVER...AND
FLOW ALOFT BECOMES NORTHWESTERLY. PLUS...WE COULD BE DEALING WITH
CLOUDS AND PRECIP FROM TIME TO TIME.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1250 AM CDT TUE SEP 25 2012

AS THE LOW-LEVEL JET INCREASES OVERNIGHT...LOW-LEVEL WIND SHEAR
WILL BE A CONCERN. FOR NOW JUST MENTIONED IT AT KCGI WHERE THE
LOW-LEVEL JET WILL BE STRONGEST.

SCATTERED SHOWERS AND THUNDERSTORMS OVER NORTHERN MISSOURI AS OF
0530Z WILL GRADUALLY DEVELOP SOUTHEAST TOWARD OUR REGION THROUGH
DAYBREAK. IF IT REACHES THE AREA AT ALL...IT WOULD REACH KEVV JUST
BEFORE SUNRISE...AND KOWB JUST AFTER SUNRISE.

THERE IS A LOT OF WORK THAT NEEDS TO BE DONE TO THE ENVIRONMENTAL
SOUNDINGS OVER THE AREA TO GENERATE THUNDERSTORMS...SO CONFIDENCE
IS NOT THAT GREAT. WENT WITH VCTS FOR A 4 HOUR PERIOD TO HANDLE
THE MORNING TS THREAT.

THINGS SHOULD CLEAR OUT FOR THE AFTERNOON...AND SOUTHWEST WINDS
WILL GUST UP AROUND 20KTS AT ALL SITES. GUIDANCE INDICATES THAT
THERE MAY BE REDEVELOPMENT THIS EVENING IN THE FAR NORTH. IT LOOKS
CLOSE ENOUGH TO KEVV TO INSERT ANOTHER PERIOD OF VCTS.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

UPDATE...DRS
SHORT TERM...DRS
LONG TERM....CW
AVIATION...DRS
Hazardous weather outlook, Sep 25, 4:13 AM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
413 AM CDT TUE SEP 25 2012

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-261000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
413 AM CDT TUE SEP 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

AN AREA OF THUNDERSTORMS IS EXPECTED TO BUILD SOUTHEAST THROUGH
SOUTHEAST ILLINOIS AND THE EVANSVILLE TRI STATE AREA EARLY THIS
MORNING. IT SHOULD PUSH OUT OF THE AREA BY AROUND 9 OR 10 AM.
LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY CONCERN...BUT SMALL
HAIL WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS.

AN OUTFLOW BOUNDARY NEAR OR NORTH OF INTERSTATE 64 SHOULD FOCUS
MORE THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON. THIS ACTIVITY
WOULD MOVE EASTWARD ALONG THE INTERSTATE 64 CORRIDOR THROUGH THE
EVENING...AND POSSIBLY INTO THE OVERNIGHT HOURS. A STRAY SEVERE
STORM WITH LARGE HAIL AND DAMAGING WINDS CANNOT BE RULED OUT
MAINLY IN THE LATE AFTERNOON AND EARLY EVENING. LOCALLY HEAVY
RAINFALL WILL BE A CONCERN FOR THE ENTIRE PERIOD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CHANCES OF THUNDERSTORMS ARE FORECAST THROUGH THE PERIOD. THE BEST
CHANCES WILL BE WEDNESDAY AS A WEAK COLD FRONT DIPS INTO THE AREA.
A STRAY SEVERE STORM CANNOT BE RULED OUT WEDNESDAY AFTERNOON OR
EVENING. OTHERWISE...LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY
CONCERN THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DRS

In the hours before

Special weather statement, Sep 25, 5:23 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
523 AM CDT TUE SEP 25 2012

ILZ076>078-083-INZ081-085-086-251115-
EDWARDS IL-GIBSON IN-POSEY IN-VANDERBURGH IN-WABASH IL-WAYNE IL-WHITE
IL-
523 AM CDT TUE SEP 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WAYNE COUNTY IN SOUTH
CENTRAL ILLINOIS...AND EDWARDS...NORTHEASTERN WHITE AND WABASH
COUNTIES IN SOUTHEAST ILLINOIS...AND GIBSON...NORTHERN POSEY AND
NORTHERN VANDERBURGH COUNTIES IN SOUTHWEST INDIANA UNTIL 615 AM
CDT...

AT 522 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LINE OF STRONG THUNDERSTORMS FROM NEAR FAIRFIELD TO
CROSSVILLE ...MOVING EAST AT 50 MPH. HAIL UP TO THE SIZE OF NICKELS
IS POSSIBLE WITH THESE STORMS. AT 517 AM...HAIL UP TO DIME SIZE WAS
REPORTED IN CROSSVILLE. VERY HEAVY RAINFALL AND FREQUENT LIGHTNING
WILL ALSO ACCOMPANY THE STORMS.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  MOUNT CARMEL...FORT BRANCH...PRINCETON...LANCASTER...POSEYVILLE...
  CYNTHIANA...OWENSVILLE...HAUBSTADT...PATOKA...GRIFFIN...BELLMONT...
  KEENSBURG...ALLENDALE AND HAZLETON.

CW
Local storm report, Sep 25, 5:26 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
526 AM CDT TUE SEP 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 AM     HAIL             CROSSVILLE              38.16N 88.06W
09/25/2012  E0.75 INCH       WHITE              IL   TRAINED SPOTTER

            PEA TO DIME SIZED HAIL REPORTED.

&&

CW

Nearby

Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.